# SDR YENA200223

- Difficulty date: August 10, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, PER WEEKLY CHECK DOC, STEP 5&7 EMERGENCY TEST FAILED.  RESET CANNON PLUG ON ESPU FIN 10WL.  PERFORMED OPS CK OF EMERGENCY LIGHT SYSTEM AS PER AMM 33-51-00.  OPS CKS GOOD.
